# SDR DALA2017101107463

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 90,384 hours, 12,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS ARE  BURNED OUT.  REPLACED THE BULBS.
